# SDR DALA1305833744

- Difficulty date: February 9, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 39,496 hours, 14,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A1310
- Condition: Corroded
- Location: Bs 305 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT S23L AT BS 305. REPAIRED IAW ERA 510950-14.
